# SDR SIMA20220717001

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N941LT
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 14500926
- Aircraft time: 39,314 hours, 34,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Lh
- Component: Lamp
- Component part number: 1317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH OVERWING EMERGENCY LIGHT INOP-C/A-RARLH OVERWING EMERGENCY LIGHT LAMP IAW AMM 33-50-10 OPS CHECK GOOD
